# SDR DALA2015012000401

- Difficulty date: January 14, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 62,778 hours, 18,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 345, LBL 19 FLOOR SUPPORT CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  R & R NEW FLOOR SUPPORT IAW SRM.
